# SDR SWIA201230954

- Difficulty date: June 6, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 16,008 hours, 9,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNT SMELL IN FLIGHT DECK FOLLOWED BY LEFT PACK TEMPERATURE AND LEFT PACK AUTOFAIL CAUTION MESSAGES.  (FLT 4631)  REPLACED LEFT PACK ACM IN REFERENCE TO CRJ 900 AMM.
